# SDR PCAA9700569

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 87110016011
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OUTBOARD AFT VERTICLE MOUNT STRUT CRACKED COMPLETELY THROUGH ENTIRE STRUT.  REMOVED AND REPLACED LEFT ENGINE AFT OUTBOARD VERTICLE MOUNT STRUT WITH SERVICEABLE UNIT.  A/C RETURNED TO SERVICE.  (M)
